# SDR MASA200500271

- Difficulty date: April 3, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 8,306 hours, 7,092 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR SPOILER CONFIG MESSAGE ON EICAS AT 70 KTS.  MESSAGE CLEARED AT 80 KTS. MX INSP MDC FOR FAULTS.  NONE NOTED.  MX RESET SPOILER CONTROL SYSTEM AND PERFORMED OPS CHECK.  SYSTEM OPERATED NORMALLY.
